您当前的位置:
首页 >
文章列表页 >
A Class of SEIR Epidemic Model with Nonlinear Contact Rate
更新时间:2026-08-31
    • A Class of SEIR Epidemic Model with Nonlinear Contact Rate

    • Vol. 20, Issue 2, Pages: 115-120(2015)
    • DOI:10.15938/j.jhust.2015.02.022    

      CLC: 0175
    • Published:2015

    移动端阅览

  • LI Doug-mei, XU Ya-jing, HAN Chun-jing. A Class of SEIR Epidemic Model with Nonlinear Contact Rate[J]. 2015, 20(2): 115-120. DOI: 10.15938/j.jhust.2015.02.022.

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

921

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

The Stability and Bifurcation Problems of Discrete SIR Epidemic Model with Saturation Incidence
Qualitative Analysis of Predator-Prey Model with Holling Ⅲ and Harvesting Rate
The Stability of Smith’s Model in a Polluted Environment
Localization of Geometric Tolerance Fault Points on the Inner Surface of Compressor Casing
Mixed-frequency Cascaded H-bridge SVG Ripple Suppression Method

Related Author

XU Li-bin
LI Dong-mei
DONG Zai-fei
ZHANG Jian
ZHANG Hong-min
DU Xiu-feng
LI Dong-mei
YIN Xiao

Related Institution

School of Applied Sciences,Harbin University of Science Technology
College of Science
School of Applied Science
0